Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2020 year

Yuliya Mishura and Alexander Veretennikov, Existence and uniqueness theorems for solutions of McKeanľVlasov stochastic equations, Theor. Probability and Math. Statist. 103 (2020), 59-101. [Scopus 2020: Q3] arXiv preprint: https://arxiv.org/abs/1603.02212v4 DOI: https://doi.org/10.1090/tpms/1135

Go to publication

Authors: Veretennikov A.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2022
About  |  Contacts  |  The old version of this site